# SDR FDEA201211194083

- Difficulty date: November 19, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FORWARD HINGE BRACKET LOWER MOUNT OTBD BORE FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 57-44-08 REVISION 74.  REPAIRED IAW EA 1-5750-162398 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
